http://dx.doi.org/10.1016/S0252-9602(09)60033-3">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Testing the adequacy of GARCH-type models in time series

Language

English

Abstract

In this article a new approach for checking the adequacy of GARCH-type models in time series was proposed. The resulted tests involve weight functions, which provide them with the flexibility in choosing scores to enhance power performance. The choice of weight functions and the power properties of the tests are studied. For a large number of alternatives, asymptotically distribution-free maximin test is constructed. The tests are asymptotically chi-squared under the null hypothesis and easy to implement. Simulation results indicate that the tests perform well. © 2009 Wuhan Institute of Physics and Mathematics.

Keywords

62F05, 62H15, GARCH-type models, maximin test, model diagnostic checking, score type test

Publication Date

2009

Source Publication Title

Acta Mathematica Scientia

Volume

29

Issue

2

Start Page

327

End Page

340

Publisher

Elservier

ISSN (print)

02529602

This document is currently not available here.

Share

COinS